RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 103(145), Number 4(8), Pages 519–549 (Mi msb2925)  

This article is cited in 18 scientific papers (total in 18 papers)

Eisenstein series on the symplectic group

V. L. Kalinin


Abstract: In this paper analytic continuation and functional equations are proved for Eisenstein series on the symplectic group associated to forms that are not cusp forms.
Bibliography: 9 titles.

Full text: PDF file (2746 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:4, 449–476

Bibliographic databases:

UDC: 513.3
MSC: Primary 10C30, 20G05, 20G20; Secondary 30A14, 30A20
Received: 14.01.1977

Citation: V. L. Kalinin, “Eisenstein series on the symplectic group”, Mat. Sb. (N.S.), 103(145):4(8) (1977), 519–549; Math. USSR-Sb., 32:4 (1977), 449–476

Citation in format AMSBIB
\Bibitem{Kal77}
\by V.~L.~Kalinin
\paper Eisenstein series on the symplectic group
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 4(8)
\pages 519--549
\mathnet{http://mi.mathnet.ru/msb2925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563064}
\zmath{https://zbmath.org/?q=an:0363.10020}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 4
\pages 449--476
\crossref{https://doi.org/10.1070/SM1977v032n04ABEH002399}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GL81400005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2925
  • http://mi.mathnet.ru/eng/msb/v145/i4/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Andrianov, V. L. Kalinin, “On the analytic properties of standard zeta functions of siegel modular forms”, Math. USSR-Sb., 35:1 (1979), 1–17  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Gritsenko, “Analytic continuation of symmetric squares”, Math. USSR-Sb., 35:5 (1979), 593–614  mathnet  crossref  mathscinet  zmath  isi
    3. Ulrich Christian, “Bemerkungen zu einer Arbeit von B. Diehl”, Abh Math Semin Univ Hambg, 52:1 (1982), 160  crossref  mathscinet  zmath
    4. V. L. Kalinin, “Analytic properties of the convolution of Siegel modular forms of genus $n$”, Math. USSR-Sb., 48:1 (1984), 193–200  mathnet  crossref  mathscinet  zmath
    5. Rainer Weissauer, “Eisensteinreihen vom Gewichtn+1 zur Siegelschen Modulgruppen-ten Grades”, Math Ann, 268:3 (1984), 357  crossref  mathscinet  zmath  isi
    6. Orloff T., “Special Values and Mixed Weight Triple Products”, Invent. Math., 90:1 (1987), 169–180  crossref  mathscinet  zmath  adsnasa  isi
    7. Blasius D., “Critical-Values of Certain Tensor Product l-Functions”, Invent. Math., 90:1 (1987), 181–188  crossref  mathscinet  zmath  adsnasa  isi
    8. Anton Deitmar, Aloys Krieg, “Theta correspondence for Eisenstein series”, Math Z, 208:1 (1991), 273  crossref  mathscinet  zmath  isi
    9. Panchishkin A., “Non-Archimedean l-Functions of Siegel and Hilbert Modular-Forms”, Lect. Notes Math., 1471 (1991), 1–154  crossref  mathscinet  isi
    10. S. Nagaoka, “On Eisenstein series for the Hermitian modular groups and the Jacobi groups”, Abh Math Semin Univ Hambg, 62:1 (1992), 117  crossref  mathscinet  zmath
    11. W. Kohnen, “A remark on symplectic matrices”, Abh Math Semin Univ Hambg, 65:1 (1995), 239  crossref  mathscinet  zmath
    12. Shin-ichiro Mizumoto, “On integrality of Eisenstein liftings”, manuscripta math, 89:1 (1996), 203  crossref  mathscinet  zmath  isi
    13. S. Nagaoka, “Note on Siegel-Eisenstein series of low weight”, Abh Math Semin Univ Hambg, 66:1 (1996), 159  crossref  mathscinet  zmath
    14. S. Mizumoto, “Nearly holomorphic Eisenstein liftings”, Abh Math Semin Univ Hambg, 67:1 (1997), 173  crossref  mathscinet  zmath
    15. Shin-ichiro Mizumoto, “Special values of triple product L-Functions and nearly holomorphic Eisenstein series”, Abh Math Semin Univ Hambg, 70:1 (2000), 191  crossref  mathscinet
    16. Beineke J., “Renormalization of Certain Integrals Defining Triple Product l-Functions”, Pac. J. Math., 203:1 (2002), 89–114  crossref  mathscinet  zmath  isi
    17. [Anonymous], “Non-Archimedean l-Functions and Arithmetical Siegel Modular Forms”, Non-Archimedean l-Functions and Arithmetical Siegel Modular Forms, 2nd Augmented Ed, Lecture Notes in Mathematics, 1471, Springer-Verlag Berlin, 2004, 13+  mathscinet  isi
    18. S. Mizumoto, “Congruences for Fourier coefficients of lifted Siegel modular forms I: Eisenstein lifts”, Abh Math Semin Univ Hambg, 75:1 (2005), 97  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:60
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019